MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6972460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neuropathy (1983); Weakness (2145); Tingling (2171); Stenosis (2263); Numbness (2415)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on (b)(6) 2015 patient underwent surgery.Post-op, patient suffered with radiculopathy and surgeon suspects continued cervical stenosis.Following initial implant, symptoms of right arm pain, numbness, tingling and weakness persisted.The product came in contact with the patient.The product didn't break.On (b)(6) 2016, patient underwent revision surgery at levels c5/6 with primary diagnosis for revision surgery as c5/6 radiculopathy.
 
Additional Manufacturer Narrative
Image review: post-op x-rays and mri provided for c5-6 prestige lp disc replacement shows graft improperly positioned on x-ray in the interbody space.Mri shows extensive artifact but probably some central canal stenosis.The right c5-6 neural foramen is not seen.Suspect incomplete decompression of disc space and foramen with inadequate preparation of end plate anatomy for device placement.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: device meets specifications.No defects observed during visual analysis or through dimensional and functional checks.If information is provided in the future, a supplemental report will be issued.

Brand Name
PRESTIGE CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6101351
Report Number1030489-2016-03142
Device Sequence Number19080103
Product Code MJO
UDI-Device Identifier00613994493705
UDI-Public00613994493705
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2022
Device Catalogue Number6972460
Device Lot Number0335300W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2016
Initial Date Received by Manufacturer 10/20/2016
Supplement Date Received by ManufacturerNot provided
07/19/2017
07/19/2017
Initial Report FDA Received Date11/15/2016
Supplement Report FDA Received Date12/02/2016
08/16/2017
09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight68